# SDR REXA2022080400589

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK STRG15L FS379-483 SEGMENT IS CORRODED FABRICATED SEAT TRACK IAW REO 670-53-00-589 REV C DATED: 2023-02-08 AND INSTALLED LH SIDE SEAT TRACK STRG15L FS379-483 IAW CRJ900 AMM 53-00-49-400-801 COFIG 07
